Publications (34) JON GONZALEZ SANCHEZ publications

2023

  1. Interpretación de gráficos estadísticos por estudiantes con autismo

    Investigación en Educación Matemática XXVI: Logroño, 6, 7 y 8 de septiembre de 2023 (Sociedad Española de Investigación en Educación Matemática, SEIEM), pp. 571

2022

  1. A family of finite p-groups satisfying Carlson's depth conjecture

    Mathematische Nachrichten, Vol. 295, Núm. 6, pp. 1174-1185

2019

  1. Cohomology of finite p-groups of fixed nilpotency class

    Journal of Pure and Applied Algebra, Vol. 223, Núm. 11, pp. 4667-4676

2018

  1. A cohomological criterion for p-solvability

    Archiv der Mathematik, Vol. 111, Núm. 4, pp. 337-347

  2. Cohomology of p-groups of nilpotency class smaller than p

    Journal of Group Theory, Vol. 21, Núm. 2, pp. 337-350

2017

  1. Cohomology of uniserial p-adic space groups

    Transactions of the American Mathematical Society, Vol. 369, Núm. 9, pp. 6725-6750

  2. Construction algorithms for rational cubic surfaces

    Journal of Symbolic Computation, Vol. 79, pp. 309-326

  3. Hausdorff dimension in R-analytic profinite groups

    Journal of Group Theory, Vol. 20, Núm. 3, pp. 579-587

  4. Transporting cohomology in Lazard correspondence

    Journal of Algebra and its Applications, Vol. 16, Núm. 6

2015

  1. A BOUND on the p-LENGTH of P-SOLVABLE GROUPS

    Glasgow Mathematical Journal, Vol. 57, Núm. 1, pp. 167-171

  2. FINITE p-GROUPS WITH SMALL AUTOMORPHISM GROUP

    Forum of Mathematics, Sigma, Vol. 3

  3. On Thompson's p-complement theorems for saturated fusion systems

    Kyoto Journal of Mathematics, Vol. 55, Núm. 3, pp. 617-626

2014

  1. A characterization of powerful p-groups

    Israel Journal of Mathematics, Vol. 202, Núm. 1, pp. 321-329

  2. The representation zeta function of a FAb compact p-adic Lie group vanishes at -2

    Bulletin of the London Mathematical Society, Vol. 46, Núm. 2, pp. 239-244

2012

  1. Algorithms for Del Pezzo surfaces of degree 5 (construction, parametrization)

    Journal of Symbolic Computation, Vol. 47, Núm. 3, pp. 342-353

2011

  1. Finite p-central groups of height k

    Israel Journal of Mathematics, Vol. 181, Núm. 1, pp. 125-143

  2. On w-maximal groups

    Journal of Algebra, Vol. 328, Núm. 1, pp. 155-166